Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

First question of the new year

Posted by racer on January 1, 1999, at 2:25:39

I've looked up the side effects of Trazadone, and it worries me. I'm on serzone right now, not sleeping or sleeping 18 hours a day, not eating or wanting to eat twice my own weight in food, and on top of all that, I'm still depressed. Now, I'm not as depressed, but it's not enough for me to function normally. Let's get real, I can't function at all, but I'm alive which I probably wouldn't be without it.

So, can anyone say anything to help me? Give me hope that some medication will help? Suggest somehting that might help? SOmething for me to take in to the doctor and discuss? (Remember, this is the doctor who tells me that the drug is working and there's something wrong with me.)

To make all this worse, I have a physical problem that makes any psychoactive drug problematical. Usually, I need about triple the standard dosage of a drug to have it work. By thetime it reaches effective levels, it's toxic. Any cocktail shaker suggestions?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:racer thread:1958